MAUDE Adverse Event Report: UNOMEDICAL A/S INSET GUARD; SET, ADMINISTRATION, INTRAVASCULAR

UNOMEDICAL A/S INSET GUARD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-242
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 03/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 8021545.
 
Event or Problem Description
It was reported that the patient experienced an event on (b)(6) 2026, where infusion set had come out of patient's body when the patient woke up.The patient was hospitalized.

Brand Name
INSET GUARD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA  4320
Manufacturer (Section G)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
Manufacturer Contact
courtney smith
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
6032470255
MDR Report Key24918897
Report Number8021545-2026-87055
Device Sequence Number10420101
Product Code FPA
UDI-Device Identifier05705244016323
UDI-Public05705244016323
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMMT-242
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown